Jump to content
Important Survey - Please Participate ×

Ativan 2mg in 2016, worked down to 1mg by 2019, tapering now


[Dr...]

Recommended Posts

Hi All,

 

For the past 5 years, I've suffered with

- Terrible food sensitivities

- digestive issues (the speed of my digestion has slowed to a crawl which causes bloating and stomach pain)

- back pain

- neck pain

- body/nerve/fibromyalgia type pain

- fatigue

- memory/brain fog issues

 

4 weeks ago I tried to drop 1/8mg (1/8ths mg) per week... by week 3 I discovered what a big mistake that was.  Now I'm back up to 7/8mg from my recent 1mg and I'm having the following withdrawal symptoms:

 

- waking every morning with terrible body pain

- terrible jaw pain (get's

- ears ringing

- back pain (still havent figured out whether this is caused by ativan or a separate condition worsened by withdrawals)

 

My daily doses are:

9am - 3/8 mg

2pm - 2/8 mg

7pm - 2/8 mg

 

I'm on day 6 of 7/8mg and I'm waiting for the withdrawals to get to some type of reduced plateau for a week or two and then reduce my next 1/8mg.  I'm thinking reducing the am dose by another 1/8.

 

My question is - am I doing this right?  Am I looking at it the right way - in that I'm waiting for my body to tell me things have leveled out for a couple weeks before starting the next taper? 

 

Link to comment
Share on other sites

 

 

My question is - am I doing this right?  Am I looking at it the right way - in that I'm waiting for my body to tell me things have leveled out for a couple weeks before starting the next taper?

 

You are doing the right thing by listening to your body, this is very important. Listen to the clues your body gives you, it will let you know when it's time for another reduction. Once you've reached your baseline you can think about another cut.

 

pianogirl  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...